# SDR 99FDEA00470

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: APK7002536
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

N3477 - HYD LINE PN APK7002-536 IS CRACKED AND LEAKING LOCATED IN LT WHEEL WELL, NR 3 SYS TO MLG.  REPAIRED HYD LINE IAW DC10 MM 20-10-01-2 AND DPS 3.80-10.
